# SDR HEEA955039

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591X
- Make and model: Bell 206L-3
- Aircraft serial: 51495
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Bearing
- Part number: C4264268
- Condition: Loose
- Location: Servo
- Part time: 16 hours
- Component: 206076062003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOTH BEARINGS UNSTAKED. REPLACED BOTH BEARINGS AND RETURNED SERVO TO SERVICE.
